Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 31, NWS Norman, OK

May 10, 20154 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at May 10, 2015, 4:31 PM CDT for 4 counties in Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 4:31 PM CDT (21:31 UTC)
Expired
May 10, 2015, 10:03 PM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Carter County, OK, Johnston County, OK, Love County, OK, Marshall County, OK

The radar

The Dallas/Ft Worth radar (KFWS), 149 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 6:02 PM CDTFLASH FLOODMadill, OKAT LEAST 6 INCHES OF WATER COVERING ROADWAYS FROM EXCESSIVE RAINFALL. 3.8 INCHES OF TOTAL RAINFALL SINCE MIDNIGHT ACCORDING TO THE MADILL MESONET SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2108 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
2.8
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

325 
WGUS54 KOUN 102131
FFWOUN
OKC019-069-085-095-110030-
/O.NEW.KOUN.FF.W.0031.150510T2131Z-150511T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 730 PM CDT
    
* AT 429 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN FROM KINGSTON AND MARIETTA....DOWN TO THE WEST OF 
  GAINESVILLE TEXAS. THIS ACTIVITY WILL MOVE NORTHEAST INTO FAR 
  SOUTH-CENTRAL OKLAHOMA WHERE MINIMAL AMOUNTS OF HEAVY RAIN WILL 
  PRODUCE FLASH FLOODING. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARDMORE...MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...
  MANNSVILLE...RAVIA...THACKERVILLE...MILBURN...OVERBROOK...
  RUSSETT...LEBANON...FILLMORE...LITTLE CITY...LAKE MURRAY...
  BURNEYVILLE...WILLIS...NORTHERN LAKE TEXOMA AND OAKLAND.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3389 9731 3386 9733 3388 9733 3382 9738
      3383 9745 3434 9685 3431 9641 3387 9679
      3385 9686 3396 9692 3395 9699 3387 9700
      3385 9709 3382 9705 3372 9712

$$

11
2 follow-up statements
739 
WGUS54 KOUN 110013
FFWOUN
OKC019-069-085-095-110330-
/O.EXT.KOUN.FF.W.0031.000000T0000Z-150511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHEASTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 1030 PM CDT
    
* AT 712 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORM PRODUCING 
  HEAVY RAIN FROM MARIETTTA TO TISHOMINGO. ONE TO FOUR INCHESOF RAIN 
  HAVE FALLEN SINCE MIDNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ARDMORE...MADILL...TISHOMINGO...MARIETTA...KINGSTON...DICKSON...
  MANNSVILLE...RAVIA...THACKERVILLE...MILBURN...OVERBROOK...
  RUSSETT...LEBANON...FILLMORE...LITTLE CITY...LAKE MURRAY...
  BURNEYVILLE...WILLIS...NORTHERN LAKE TEXOMA AND OAKLAND.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA THROUGH 1030 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3389 9731 3386 9733 3388 9733 3382 9738
      3383 9745 3434 9685 3431 9641 3387 9679
      3385 9686 3396 9692 3395 9699 3387 9700
      3385 9709 3382 9705 3372 9712

$$

MBS
393 
WGUS74 KOUN 110303
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1003 PM CDT SUN MAY 10 2015

OKC019-069-085-095-110312-
/O.CAN.KOUN.FF.W.0031.000000T0000Z-150511T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-LOVE OK-CARTER OK-MARSHALL OK-
1003 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN JOHNSTON...SOUTHEASTERN
LOVE...SOUTHEASTERN CARTER AND MARSHALL COUNTIES IS CANCELLED...

THE HEAVY RAIN HAS ENDED. FLOODING IS STILL A THREAT FROM DAYS OF 
HEAVY RAINFALL. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 945 
AM MONDAY MORNING.

LAT...LON 3376 9719 3385 9717 3392 9721 3386 9726
      3389 9731 3386 9733 3388 9733 3382 9738
      3383 9745 3434 9685 3431 9641 3387 9679
      3385 9686 3396 9692 3395 9699 3387 9700
      3385 9709 3382 9705 3372 9712

$$

MBS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 4:17 PM CDT, 14 minutes earlier.

Area forecast discussion, May 10, 4:17 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT SUN MAY 10 2015

.DISCUSSION...

SHOWERS AND THUNDERSTORMS ARE ATTEMPTING TO DEVELOP AHEAD OF AND
BEHIND A COLD FRONT. THESE STORMS ARE STRUGGLING TO DEVELOP.
PRIMARY THREAT...IF THEY INTENSIFY...WILL BE HAIL AND WIND. THE
TORNADO THREAT LOOKS LOW...AND LOOKS GREATEST ACROSS SOUTHEAST
OKLAHOMA. MORE WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
ACROSS SOUTHEAST OKLAHOMA...WHERE FLOODING WILL BE AN ONGOING
ISSUE. FLASH FLOOD WATCH WILL CONTINUE AS ANY ADDITIONAL RAIN WILL
CAUSE FLOODING.

BEHIND THE FRONT...EXPECT SEASONABLY COOL WEATHER ON MONDAY AND
TUESDAY. A SHORT WAVE TROUGH AND ASSOCIATED ISENTROPIC LIFT IS
EXPECTED TO BRING WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE
AREA LATE TUESDAY INTO EARLY THURSDAY. FORECAST INSTABILITY AND SHEAR
APPEAR TO BE MEAGER...THEREFORE THE SEVERE WEATHER RISK LOOKS
LIMITED. THERE MIGHT BE A BRIEF LULL IN PRECIPITATION LATE THURSDAY
INTO FRIDAY AS SHORT WAVE RIDGING MOVES INTO THE REGION.

A MORE SIGNIFICANT WAVE MAY APPROACH THE AREA BY NEXT WEEKEND WITH
MORE WIDESPREAD SHOWERS AND THUNDERSTORMS SATURDAY INTO SUNDAY. THE
FORECAST INSTABILITY AND SHEAR LOOK GREATER WITH THIS WAVE...SO SEVERE
WEATHER WILL BE POSSIBLE.

DUE TO THE SATURATED SOILS...FLOODING WILL BE A SIGNIFICANT
CONCERN WITH ANY ADDITIONAL RAIN THIS WEEK!

MAHALE

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  70  49  72 /  20   0   0   0
HOBART OK         49  69  48  71 /  10   0   0  10
WICHITA FALLS TX  54  72  52  72 /  10   0   0  20
GAGE OK           43  68  43  71 /   0   0   0   0
PONCA CITY OK     48  69  45  72 /  30   0   0   0
DURANT OK         59  74  54  73 /  80  10  10  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
     045>048-050>052.

TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.

&&

84/10
Hazardous weather outlook, May 10, 3:40 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
340 PM CDT SUN MAY 10 2015

OKZ004>048-050>052-TXZ083>090-112030-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
340 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME
SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS
OF OKLAHOMA.

LOCATION...
THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES.
THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM
PONCA CITY AND PERRY...TO OKLAHOMA CITY...TO DUNCAN AND WAURIKA.

TIMING...
THROUGH MIDNIGHT TONIGHT.

IMPACTS...
TORRENTIAL RAINFALL AND FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS 70 TO 80 MPH...
A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA...

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE
RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS THROUGH
THIS EVENING.

DISCUSSION...
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT
THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA
AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY
CAN BE REALIZED...BUT THE LATEST DATA SUPPORT THE GREATEST RISK FOR
REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD
OCCUR NEAR INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE
PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE COMMON.
THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED
RISK AREA OF SOUTHEAST OKLAHOMA.

ALTHOUGH THE SEVERE THREAT WILL DIMINISH AFTER MIDNIGHT TONIGHT...
STORMS MAY LINGER IN PARTS OF SOUTHERN AND SOUTHEASTERN OKLAHOMA...
SOUTHEAST OF AN ARDMORE TO ADA TO HOLDENVILLE LINE...CAPABLE OF
VERY HEAVY RAINFALL AND POSSIBLE FLOODING.

.HEAVY RAIN...
HEAVY RAINFALL...ESPECIALLY OVER AREAS SOUTH AND EAST OF
INTERSTATE-44 WILL LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING
THROUGH TONIGHT. MANY CREEKS RIVERS ARE ALREADY IN FLOOD AND ANY
ADDITIONAL RAINFALL WILL WORSEN THE SITUATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY...

.THUNDERSTORMS...
STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH
NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH
ADDITIONAL FLOODING PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 10, 12:58 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SUN MAY 10 2015

OKZ052-101830-
BRYAN OK-
1258 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN COUNTY UNTIL 130 PM
CDT...

AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DENISON...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...KEMP...ARMSTRONG...HENDRIX...
BLUE...UTICA...ALBANY...CARTWRIGHT AND CALERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3376 9626 3377 9627 3377 9629 3373 9631
      3372 9631 3368 9635 3378 9643 3377 9650
      3382 9653 3382 9658 3383 9658 3414 9636
      3408 9614 3395 9602
TIME...MOT...LOC 1756Z 218DEG 50KT 3370 9653

AUSTIN
Special weather statement, May 10, 1:01 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT SUN MAY 10 2015

OKZ008-012-013-101830-
NOBLE OK-KAY OK-GARFIELD OK-
101 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...WESTERN KAY AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 130 PM CDT...

AT 100 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF BRAMAN TO 4 MILES NORTH OF BILLINGS TO NEAR
COVINGTON...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...GARBER...COVINGTON...BILLINGS...BRAMAN...
DOUGLAS...CHILOCCO...LUCIEN...BLACKWELL LAKE...CERES...HAYWARD AND
PECKHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3622 9738 3623 9782 3658 9745 3700 9740
      3700 9702
TIME...MOT...LOC 1800Z 218DEG 32KT 3698 9723 3659 9743 3631 9757
Special weather statement, May 10, 1:32 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT SUN MAY 10 2015

OKZ008-013-101900-
NOBLE OK-KAY OK-
132 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOBLE AND KAY COUNTIES
UNTIL 200 PM CDT...

AT 128 PM CDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BRAMAN TO 4 MILES EAST OF
BILLINGS...MOVING NORTHEAST AT 35 MPH. FUNNEL CLOUDS HAVE BEEN
REPORTED AND WILL CONTINUE TO BE LIKELY WITH THESE STORMS. THE
THREAT FOR A TORNADO THROUGH 2 PM REMAINS VERY LOW.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9703 3669 9705 3660 9704
      3659 9706 3659 9704 3660 9691 3656 9689
      3656 9690 3651 9703 3644 9704 3637 9739
      3700 9732 3700 9675
TIME...MOT...LOC 1828Z 216DEG 29KT 3695 9722 3651 9737
Special weather statement, May 10, 1:51 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 10 2015

OKZ051-052-101930-
BRYAN OK-MARSHALL OK-
151 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN AND SOUTHEASTERN
MARSHALL COUNTIES UNTIL 230 PM CDT...

AT 148 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF POTTSBORO...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...ACHILLE...SILO...MEAD...ARMSTRONG...WOODVILLE...
EASTERN LAKE TEXOMA...CARTWRIGHT...CALERA AND MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
      3390 9663 3392 9666 3391 9668 3386 9669
      3383 9671 3382 9675 3383 9677 3385 9678
      3411 9651 3404 9629 3390 9623 3378 9644
      3377 9650
TIME...MOT...LOC 1848Z 227DEG 33KT 3373 9676

AUSTIN
Special weather statement, May 10, 2:07 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
207 PM CDT SUN MAY 10 2015

OKZ042-043-046>048-051-101945-
ATOKA OK-CARTER OK-COAL OK-PONTOTOC OK-MARSHALL OK-JOHNSTON OK-
207 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATOKA...EAST CENTRAL
CARTER...SOUTHWESTERN COAL...SOUTH CENTRAL PONTOTOC...NORTHWESTERN
MARSHALL AND JOHNSTON COUNTIES UNTIL 245 PM CDT...

AT 205 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MANNSVILLE...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...TISHOMINGO...DICKSON...MANNSVILLE...RAVIA...WAPANUCKA...
MILBURN...BROMIDE...REAGAN...RUSSETT...PONTOTOC...FILLMORE...
CONNERVILLE AND OAKLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3402 9684 3415 9701 3459 9665 3437 9628
TIME...MOT...LOC 1905Z 231DEG 48KT 3417 9685

AUSTIN
Special weather statement, May 10, 2:45 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SUN MAY 10 2015

OKZ047-050>052-102030-
BRYAN OK-LOVE OK-MARSHALL OK-JOHNSTON OK-
245 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRYAN...SOUTHEASTERN
LOVE...MARSHALL AND SOUTHEASTERN JOHNSTON COUNTIES UNTIL 330 PM
CDT...

AT 243 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MADILL TO 3 MILES SOUTHWEST OF LEBANON TO NEAR CALLISBURG...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FLOODING RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
MADILL...KINGSTON...COLBERT...SILO...MEAD...NIDA...LAKE TEXOMA...
LEBANON...LITTLE CITY...WOODVILLE...WILLIS...CARTWRIGHT...OAKLAND AND
MCBRIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3388 9709 3416 9682 3415 9639 3381 9652
      3384 9662 3389 9659 3392 9666 3383 9671
      3383 9676 3387 9681 3385 9685 3395 9691
      3395 9698 3385 9702 3385 9709 3382 9705
      3380 9709 3372 9711 3373 9711
TIME...MOT...LOC 1943Z 239DEG 29KT 3406 9680 3394 9695 3370 9704

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:11 PM CDTTornado WarningOUNBryan, Johnston, Marshall34 min
May 9, 7:21 PM CDTSevere Thunderstorm WarningOUNGrady, Jefferson, Stephens39 min
May 9, 7:23 PM CDTFlash Flood WarningOUNComanche, Cotton, Grady, Jefferson, Stephens112 min
May 9, 7:33 PM CDTTornado Warning Tornado observedOUNAtoka, Bryan27 min
May 9, 7:41 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman11 min
May 9, 7:44 PM CDTTornado WarningOUNAtoka, Bryan31 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan30 min
May 9, 7:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Stephens46 min
May 9, 8:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 9, 8:25 PM CDTFlash Flood WarningOUNCarter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 8:32 PM CDTSpecial Weather StatementOUNCuster28 min
May 9, 8:44 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pottawatomie46 min
May 9, 9:06 PM CDTSpecial Weather StatementOUNCuster24 min
May 9, 9:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 9, 9:23 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Murray, Pontotoc52 min
May 9, 9:32 PM CDTFlash Flood WarningOUNCoal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
May 9, 10:16 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc44 min
May 9, 10:38 PM CDTSpecial Weather StatementOUNHarper37 min
May 9, 10:41 PM CDTSevere Thunderstorm WarningOUNJohnston, Murray, Pontotoc49 min
May 9, 10:51 PM CDTSpecial Weather StatementOUNHughes24 min
May 9, 11:22 PM CDTRiver Flood WarningOUNHughes, Seminole58 hr
May 9, 11:34 PM CDTSpecial Weather StatementOUNCoal26 min
May 10, 12:03 AM CDTSpecial Weather StatementOUNCoal42 min
May 10, 12:17 AM CDTRiver Flood WarningOUNCaddo, Garvin, Grady51 hr
May 10, 3:15 AM CDTRiver Flood WarningOUNAtoka4 days
May 10, 5:04 AM CDTSpecial Weather StatementOUNComanche, Greer, Jackson, Kiowa, Tillman56 min
May 10, 5:35 AM CDTRiver Flood WarningOUNHughes12 hr
May 10, 5:37 AM CDTSpecial Weather StatementOUNCarter, Jefferson, Stephens53 min
May 10, 5:58 AM CDTSpecial Weather StatementOUNCaddo, Kiowa, Washita32 min
May 10, 7:30 AM CDTSpecial Weather StatementOUNSeminole30 min
May 10, 8:02 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 10, 8:05 AM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole40 min
May 10, 8:12 AM CDTSpecial Weather StatementOUNBryan33 min
May 10, 8:30 AM CDTSevere Thunderstorm WarningOUNHughes45 min
May 10, 9:03 AM CDTRiver Flood WarningOUNLincoln, Oklahoma, Pottawatomie10 hr
May 10, 12:09 PM CDTSpecial Weather StatementOUNMarshall36 min
May 10, 12:29 PM CDTSpecial Weather StatementOUNKay31 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall, Murray45 min
May 10, 12:35 PM CDTSpecial Weather StatementOUNGarfield25 min
May 10, 12:54 PM CDTSpecial Weather StatementOUNCoal, Johnston51 min
May 10, 12:58 PM CDTSpecial Weather StatementOUNBryan32 min
May 10, 1:01 PM CDTSpecial Weather StatementOUNKay29 min
May 10, 1:05 PM CDTFlash Flood WarningOUNCarter, Johnston, Love, Marshall3 hr
May 10, 1:32 PM CDTSpecial Weather StatementOUNKay28 min
May 10, 1:51 PM CDTSpecial Weather StatementOUNBryan39 min
May 10, 2:02 PM CDTFlash Flood WarningOUNAtoka, Bryan, Johnston, Marshall8 hr
May 10, 2:07 PM CDTSpecial Weather StatementOUNJohnston38 min
May 10, 2:45 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 3:31 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston44 min
May 10, 4:00 PM CDTSevere Thunderstorm WarningOUNBryan45 min
May 10, 4:09 PM CDTTornado WarningOUNBryan36 min
May 10, 4:37 PM CDTSevere Thunderstorm WarningOUNBryan23 min
May 10, 4:45 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Marshall30 min
May 10, 4:47 PM CDTSpecial Weather StatementOUNMarshall28 min
May 10, 4:57 PM CDTSpecial Weather StatementOUNAtoka, Bryan48 min
May 10, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall32 min
May 10, 5:10 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan50 min
May 10, 5:17 PM CDTSpecial Weather StatementOUNLove, Marshall28 min
May 10, 5:23 PM CDTSevere Thunderstorm WarningOUNBryan, Johnston, Marshall37 min
May 10, 5:50 PM CDTSpecial Weather StatementOUNCleveland, McClain25 min
May 10, 5:53 PM CDTFlash Flood WarningOUNAtoka, Bryan, Coal, Johnston4 hr
May 10, 5:55 PM CDTTornado WarningOUNAtoka23 min
May 10, 6:00 PM CDTSpecial Weather StatementOUNMarshall45 min
May 10, 6:05 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more115 min
May 10, 6:23 PM CDTSpecial Weather StatementOUNLove52 min
May 10, 6:45 PM CDTSpecial Weather StatementOUNAtoka45 min
May 10, 6:51 PM CDTSevere Thunderstorm WarningOUNAtoka39 min
May 10, 6:53 PM CDTSpecial Weather StatementOUNJefferson37 min

Nearby

Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.